# SDR COM31061

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370CA
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Inner Race
- Part number: 50092371
- Condition: Spun
- Location: Lt Mlg Wheel
- Part time: 3,637 hours
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM A/C DUE TO TIRE WORN TO LIMITS.  DURING VISUAL INSPECTION FOUND INNER RACE HAD SPUN.  SUBASSEMBLY HAS BEEN REMOVED FROM SERVICE AND SENT TO ABS FOR REPAIR.
